≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Loss of appetite after Typhoid 7

 

The ABC Homeopathy Forum

Loss of appetite after Typhoid

Hi, I am 27 years old male and I am sick for the last ten years. I was in Africa and there I got first sever flue after swallowing quickly ice cold sweet thing(don't remember name) and it lasted three days and then after that I got wet cough which used to get worse after morning breakfast. I was in school and therefore started to swallow the green sputum and I remember that was the first time after swallowing the sputum I started feeling something wrong with the stomach, nausea feeling, heart beat increased and feeling bad after eating and feeling good when empty stomach. Dr gave some medicines and the wet cough cured but stomach problem was getting worse. No appetite, if eat something it turned into acidic water or something and used to come back up in the throat after three or four hours of eating and I was getting worse at night, I was feeling dizzy at night. went to Dr again and they did some stool tests and said u have got sever infection of typhoid in the intestines. They gave ciprofloxine after which I felt much better for a week, no more dizziness. Then dr said typhoid is now cured. But since then 2002 and till today I never got the real appetite which I had before the typhoid. I have tried myself all the remedies like nux-vomica, bryonia, arsenic, lycopodium, china, carbovege and even typhadinium and now on pyrogenium but still nothing seems to work. I lost about 10 Kg during this period. I feel much better on empty stomach. problem start after eating heartbeat increases, bloating, constant nausea but never vomit. I feel extremely cold especially my hands and feet. I craves sugar a lot which was not before typhoid and feel better after eating sugar. Even a slight mistake in meals makes stomach disagree. I have becomes very thin. Been to all drs. All said its acidity and gave anti acidic but none relieved and even got twice endosocopy and each time they said nothing in stomach only little swelling. Please help me If i get better I can pay you whatever you like. I have zero energy. No thirst at all. No appetite. Feel better in warm room, weather, and water. extremely chilly, chilliest of all people. Only mango makes my stomach better which are not always available. whenever i get better, acne start forming on my face. I don't know why this happens. Please help.
 
  talk2tahir on 2013-04-02
This is just a forum. Assume posts are not from medical professionals.
see-http://www.abchomeopathy.com/forum2.php/377321

This is a duplicate thread. You are new to the forum-Please keep everything
on http://www.abchomeopathy.comforum2.php/377320

or right now do not post any more things on the above- the white box indicates
that it is open.

When someone answers you see - upper left forum- your recent threads and keep
all on the 377320 thread bc people who help you will get email alerts on
that thread and you post back on that thread.
 
simone717 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.